Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Had a course of diane. Did crash diets. Why is hair thinning?

hello doctor, um a female 23 years old. i had very heavy hair till 5 years back. But then i had a course of diane 35 for few months. Also had some crash diets for a month or two. But its been 5 years and my hair have been falling since then. The growth is fine in terms of new hair, but the old strands fall too much, they have gone thinner i.e around 1/4th of what they used to be. Usually i see a hell lot of hair fall in monsoons and summers. Kindly let me know how to deal with the same.!
Asked On : Thu, 16 Aug 2012
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Thanks for the query.

Crash diets are one of the commonest cause of hair fall.

Hair follicles dont get enough nutrition and start falling.

This is called as telogen effluvium.

If you want to continue with crash diet,

Take nutritional supplements in the form of tablets.

Please meet a dermatologist for exact diagnosis.

Let me know if you have any other doubt.

you can ask a direct question to me on this forum, following the below link.

Wishing you a good health.
Thank you
Answered: Sat, 28 Sep 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor